# SDR 2011F00105

- Difficulty date: June 4, 2011
- Submitted: June 10, 2011
- Operation: General aviation
- Aircraft: N332MT
- Make and model: Cessna 550
- Aircraft serial: 5501105
- Engine: Pwa PW530A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65273586
- Condition: Split
- Location: Hyd System
- Part time: 2,156 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LANDING GEAR RETRACT HYD LINE IN RT WING, INBD AFT BAY, RUPTURED.  TUBING SPLIT IN STRAIGHT SECTION ALONG SEAM LINE.  SLIT IS .5" IN LENGTH.
